# SDR CA110228005

- Difficulty date: February 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) POWER ROLL BACK DURING FLIGHT BTWEEN FL380 & FL400, THE CREW REPORTED A POWER ROLL BACK.  THE FLIGHT WAS DIVERTED, WHERE IT LANDED SAFELY.   SUSPECTED FCU TO BE THE ROOT CAUSE.
